# SDR SWAA2016042551282

- Difficulty date: April 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Insulation
- Part number: S315A21332
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INSULATION ASSEMBLY CRACKED ON STRUT MID-ON STRUCTURE.  R & R INSULATION ASSEMBLY IAW AMM.
